# SDR SIMA20210413001

- Difficulty date: April 13, 2021
- Submitted: May 18, 2021
- Operation: Air carrier
- Aircraft: N931AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500912
- Aircraft time: 37,820 hours, 32,791 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH EMERGENCY FLOOR LIGHT STRIP EXTRUSIONS #1,2,3,4,7,AND 8 ARE DAMAGED-C/A-COMPLETE:REPLACED L/H EMERGENCY FLOOR LIGHT STRIP EXTRUSIONS #1,#2,#3,#4,#7 AND #8 IAW AMM 33-50-12.
